# SDR ASOA20130509067

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 21,164 hours, 20,825 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, MISCOMPARE FLAG, NOTICED A HOT ELECTRICAL ODOR. SPS ADVANCD MESSAGE APPEARED, F/O POSITION IAS FROZE AT 225KTS WITH AIRSPEED CHANGES VARIABLE ON CA SIDE AND STBY IAS.  THE ODOR WAS INTENSE ENOUGH TO WARRANT WEARING MASKS.  ON LEAVING, ALL ERRORS AND ODOR CLEARED AFTER 2-3 MINUNTES. ACFT LANDED WITHOUT INCIDENT.  INSPECTED THE ACFT, DRAINED PITOT LINES, VERIFIED NORMAL OPS OF STALL PROTECTION SYS, ALL WITH NO DEFECTS NOTED AND UNABLE TO DUPLICATE THE ODOR THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
